MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. ENDOPATH; Insufflator, Laparoscopic

Ethicon Endo-Surgery, LLC. ENDOPATH; Insufflator, Laparoscopic
Catalog Number UV120
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Malfunction

Brand Name
ENDOPATH
Common Device Name
Insufflator, Laparoscopic
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50220387
Report Number3005075853-2026-06545
Device Sequence Number10270867
Product Code HIF
UDI-Device Identifier10705036013426
UDI-Public(01)10705036013426(17)310131(10)918D65
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K983925
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUV120
Device Lot Number918D65
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown